# SDR AALA202110298930

- Difficulty date: October 28, 2021
- Submitted: October 29, 2021
- Operation: Air carrier
- Aircraft: N104UW
- Make and model: Airbus A320-214
- Aircraft serial: 863
- Aircraft time: 58,717 hours, 34,264 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Debonded
- Location: Zone 600 - Rh Wi
- Component: Slide
- Component part number: D31865310
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: RIGHT HAND OVER WING EMERGENCY ESCAPE SLIDE ENCLOSURE EXTERNAL SKIN DISBONDED. REPLACED OVER WING SLIDE ASSEMBLY PER TASK CARD 26L20025014.
